# SDR CA040922002

- Difficulty date: September 15, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 60,335 hours
- Engine: Pwa JT8D9A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rod End
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE OPENING OF THE CARGO DOOR FOR LOADING OF THE AIRCRAFT, A WIND GUST BLEW THE DOOR FULLY OPEN, AND SHEARED ALL FOUR ACTUATOR LINK RODS. THE DOOR ENDED UP IN A VERTICAL POSITION. THE WIND VELOCITY AND GUSTS WERE CHECKED WITH THE CONTROL TOWER PRIOR TO OPENINGTHE DOOR SO AS NOT TO EXCEED GUST LIMITS. THE GUSTS WERE WITHIN THE MANUFACTURE RS MAXIMUM GUST LIMITS. A THOROUGH INSPECTION OF THE ACTUATORS AND STRUCTURE WAS CARRIED OUT, NO FURTHERDAMAGE FOUND. THE DOOR WAS LOWERED AND WAS FOUND TO OPERATE NORMALLY. THE BROKEN LINK RODS WERE REPLACED.
